# SDR DALA13030100960

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 61,140 hours, 45,634 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE AFT RT SPRING BRACKETS ARE WORN FROM THE SPRING.  THE BRACKETS WERE REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED AND THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
